# SDR JGVR20230831001

- Difficulty date: August 31, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 13,815 hours, 9,316 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED CORRODED AREAS OF THE AFT SPAR LOWER CAP AND SPAR FACE LOCATED IN THE LH MAIN LANDING GEAR WHEEL, PERFORMED NDT AND REPORTED RESULTS FOR REPAIR DISPOSITION. REPAIRED BLENDED AREAS BY CLEANING, TREATING, PRIMING AND TOP COATING IAW TEXTRON FIELD REPAIR.
